Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 15 found articles
 
 
  On the well-posed solvability of the Dirichlet problem for a generalized mangeron equation with nonsmooth coefficients
 
 
Title: On the well-posed solvability of the Dirichlet problem for a generalized mangeron equation with nonsmooth coefficients
Author: Mamedov, I. G.
Appeared in: Differential equations
Paging: Volume 51 (2015) nr. 6 pages 745-754
Year: 2015
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands